Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How can bruising due to intake of blood thinners be cured?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
how can i cure bruising due to bloodthinner
Posted Tue, 11 Sep 2012 in Medicines and Side Effects
Answered by Dr. Sudhir 2 hours later

Thanks for the question.

Ideally you should bring this to notice of your doctor sooner, as not the skin bruising but the really worry is inner bleeds. Such bleeds can be serious.

Such bruises can be prevented by moderating dosage of blood thinner as per your blood reports.

There is no treatment for such bruise as such .You can try ice application, thrombophobe gel and in later stage hydroquinone cream to clear off black marks.

Hope this answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor